# SDR HALA2017032700086

- Difficulty date: March 27, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 17,825 hours, 2,811 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Faulted
- Location: Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM  FOR TRIM TANK TRANSFER FAULT.   REMOVED AND REPLACED THE LEFT OUTER TANK INLET VALVE IAW AMM 28-25-57. OPS NORMAL.
